# SDR FDEA202205271313

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH WING OUTBD FIXED LEADING EDGE FORMER IS CRACKED AT RIB #6 REMOVED AND REPLACED RH WING OB LE FORMER AT RIB #6, REF. FEDEX EA H-5720-T0368613-  P1, TITLE: WING-SECONDARY WING STRCT-FIELD SERVICE EVALUATION, RH WING OSS 437 AND   LH & RH 441 & 499, LEADING EDGE NOSE FORMER AND ANGLE REPLACEMENT
